# SDR P5CA0401295

- Difficulty date: December 28, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,486 hours, 18,683 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: MX5192
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 HYDRAULIC QUANTITY WENT TO ZERO IN CLIMB.  FOUND HYDRAULIC LEAK ON NR 4 ENG EDP.  REMOVED EDP AND INSTALLED HYDRAULIC PUMP FROM THE NR 3 ADP POSITION.  OPS AND LEAK CHECK OK.  NR 3 ADP DEACTIVATED PER MEL 29-2A.
